# SDR UIEA2019060704427

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 45,914 hours, 6,019 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FAULT, ENG 4 LOOP A. REPLACED WIRE W5324-451, -452, -453, -454, -455, -456 IAW SWPM 20-30-11 REV. 70 AND WDM 26-11-14 REV. 45.   INSTALLED TERMINAL AND CONDITION CHECK NORMAL IAW AMM-26-11-02-404-029-003, REV. 75.& PERFORMED OPERATIONAL TEST OF ENGINE FIRE AND OVERHEAT DETECTION SYSTEM, THE RESULT WAS SATISFACTORY IAW AMM 26-11-00-715-001 REV. 95.
